Institutional Repository System Of Yunnan Observatories, CAS
Solutions of a class of higher order variable coefficient homogeneous differential equations | |
Xu, Tingting1; Deng, Linhua1; Shan, Yulin2; Wan, Miao1; Zhou, Weihong1,3 | |
发表期刊 | NETWORKS AND HETEROGENEOUS MEDIA
![]() |
2025 | |
卷号 | 20期号:1页码:213-231 |
DOI | 10.3934/nhm.2025011 |
收录类别 | SCI |
关键词 | variable coefficient homogeneous differential equations linearly independent solutions rank of coefficient matrices fourth-order and nth-order equations |
摘要 | Recently, the variable coefficient homogeneous differential equations (VCHDE) have been widely applied to real-world problems, such as wave propagation and material science. However the exploration and research on higher-order VCHDE is relatively lagging. Given this, this work focuses on the solutions of fourth-order and nth-order VCHDE with polynomial coefficients. By means of the sufficient conditions for the existence of solutions to differential equations, a connection is established between the rank of the variable coefficient matrix and the existence of polynomial particular solutions. The main results show that: (1) the necessary and sufficient conditions for the existence of polynomial particular solutions of fourth-order VCHDE are derived; (2) the necessary and sufficient conditions for the existence of only one polynomial particular solution, or the existence of two, three, or four linearly independent polynomial particular solutions of fourth-order VCHDE are proved; (3) the necessary and sufficient conditions for the existence of only one polynomial particular solution, or the existence of two, three, or four linearly independent polynomial particular solutions of nth-order VCHDE are proved. These results not only extend the class of solvable differential equations, but also provide a new way of thinking about the existence of solutions to VCHDE. |
资助项目 | National Nature Science Foundation of China[12463009]; Yunnan Fundamental Research Projects[202301AV070007]; Yunnan Fundamental Research Projects[202401AU070026]; Yunnan Fundamental Research Projects[202401AT070955]; Yunnan Fundamental Research Projects[202401AU070296]; The Yunnan Revitalization Talent Support Program Innovation Team Project[202405AS350012]; Scientific Research Foundation Project of Yunnan Education Department[2023J0624]; Scientific Research Foundation Project of Yunnan Education Department[2024Y469]; Scientific Research Foundation Project of Yunnan Education Department[2025Y0720]; Scientific Research Foundation Project of Yunnan Education Department[2025Y0721]; Scientific Research Foundation Project of Yunnan Education Department[2025J0502]; GHfund A[202407016295] |
项目资助者 | National Nature Science Foundation of China[12463009] ; Yunnan Fundamental Research Projects[202301AV070007, 202401AU070026, 202401AT070955, 202401AU070296] ; The Yunnan Revitalization Talent Support Program Innovation Team Project[202405AS350012] ; Scientific Research Foundation Project of Yunnan Education Department[2023J0624, 2024Y469, 2025Y0720, 2025Y0721, 2025J0502] ; GHfund A[202407016295] |
语种 | 英语 |
学科领域 | 数学 |
文章类型 | Article |
出版者 | AMER INST MATHEMATICAL SCIENCES-AIMS |
出版地 | PO BOX 2604, SPRINGFIELD, MO 65801-2604, UNITED STATES |
ISSN | 1556-1801 |
URL | 查看原文 |
WOS记录号 | WOS:001440277800001 |
WOS研究方向 | Mathematics |
WOS类目 | Mathematics, Interdisciplinary Applications |
关键词[WOS] | EXISTENCE |
引用统计 | |
文献类型 | 期刊论文 |
版本 | 出版稿 |
条目标识符 | http://ir.ynao.ac.cn/handle/114a53/28195 |
专题 | 中国科学院天体结构与演化重点实验室 |
作者单位 | 1.School of Mathematics and Computer Science, Yunnan Minzu University, Kunming 650504, Yunnan, China; 2.School of Mathematics and Computer Science, Chuxiong Normal University, Chuxiong 675000, Yunnan, China; 3.Key Laboratory for the Structure and Evolution of Celestial Objects, Chinese Academy of Sciences, Kunming, Yunnan, 650011, China |
推荐引用方式 GB/T 7714 | Xu, Tingting,Deng, Linhua,Shan, Yulin,et al. Solutions of a class of higher order variable coefficient homogeneous differential equations[J]. NETWORKS AND HETEROGENEOUS MEDIA,2025,20(1):213-231. |
APA | Xu, Tingting,Deng, Linhua,Shan, Yulin,Wan, Miao,&Zhou, Weihong.(2025).Solutions of a class of higher order variable coefficient homogeneous differential equations.NETWORKS AND HETEROGENEOUS MEDIA,20(1),213-231. |
MLA | Xu, Tingting,et al."Solutions of a class of higher order variable coefficient homogeneous differential equations".NETWORKS AND HETEROGENEOUS MEDIA 20.1(2025):213-231. |
条目包含的文件 | ||||||
文件名称/大小 | 文献类型 | 版本类型 | 开放类型 | 使用许可 | ||
Solutions of a class(288KB) | 期刊论文 | 出版稿 | 开放获取 | CC BY-NC-SA | 浏览 请求全文 |
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。
修改评论